Am I shut down?

  1. Am I shut down?


    I did a 6 week cycle of H-Drol nearly 4 weeks ago. I started to notice some gyno problems but didn't have a serm on hand like a moron, so I ordered some letro and nolva and went through with PCT(ReversitolV2 and Post Cycle Support). The first week or two after, my semen was completely normal, but within the last two weeks its become watery with no thickness whatsoever like it used to. I realize that this has to do with lack of sperm production? I recently started taking letro at .25 EOD but I'm not sure if that would really affect it. It was watery before I started.. (Note: I quit taking Reversitol V2 and Post Cycle Support after I started letro a few days ago) Any thoughts? It seems my balls are always hanging low now too.. please god someone help me?


  2. Also some notes.. After the cycle my libido was back after about two weeks. Its down a little after the letro, but still not bad. Erections were very strong, libido was in high gear before letro. Is this just something minor that time will fix?

  3. go get bloodwork done. stop screwing around.
    •   
       

  4. Never enough
    EasyEJL's Avatar

    Quote Originally Posted by scw5150 View Post
    The first week or two after, my semen was completely normal, but within the last two weeks its become watery with no thickness whatsoever like it used to. I realize that this has to do with lack of sperm production?
    no, it has nothing to do with lack of sperm production. I've had a vasectomy so 0 sperms get out, and lets just say mine isn't watery. There are a lot of other things that could be part of it, even just dietary changes. But if you aren't experiencing any other symptoms besides watery semen, I wouldn't worry too much about it.
    Animis Rep
    facebook.com/xAnimis
    animis.org/forum

  5. Blood tests for your peace of mind. I highly recommend getting bloodwork done after every cycle just to make sure everything is in order. We could speculate all day about the function of your endocrine system, or you could use Privatemdlabs.com and schedule a simple blood test to get real results.

    Best of luck, brotha!
    **** Line @ NUTRAPLANET

    All posts are for entertainment purposes only.

    Need2slin... NOM NOM NOM :yup:

  6. Quote Originally Posted by ASFh32 View Post
    go get bloodwork done. stop screwing around.
    ^ this! Go see a doctor!

  7. Quote Originally Posted by scw5150 View Post
    I did a 6 week cycle of H-Drol nearly 4 weeks ago. I started to notice some gyno problems but didn't have a serm on hand like a moron, so I ordered some letro and nolva and went through with PCT(ReversitolV2 and Post Cycle Support). The first week or two after, my semen was completely normal, but within the last two weeks its become watery with no thickness whatsoever like it used to. I realize that this has to do with lack of sperm production? I recently started taking letro at .25 EOD but I'm not sure if that would really affect it. It was watery before I started.. (Note: I quit taking Reversitol V2 and Post Cycle Support after I started letro a few days ago) Any thoughts? It seems my balls are always hanging low now too.. please god someone help me?


    first of all i sympathize with what you have going on... i feel bad for you

    your best bet is to go directly to your doctor and get some bloodwork done, and ask for the results and then post them here.

    did u do any research before your cycle?

    im going to assume u didnt get blood tests before your cycle?

    out of curiosity, did someone reccomend an otc pct for hdrol or did you come up with that brilliant idea yourself?

    because if someone told you it was ok, its partially their fault, and partially your fault, because u didnt use a serm like you should have.... but if someone told you otc was ok to do, its bad advice. but if u did any reasonable amount of research you would know NO SERM=NO CYCLE

  8. Letrozole is only going to confound things in your body. It will end up crushing your libido (as you've noted) because it will crush your estrogen. Now, when you stop taking letro you NEED to TAPER OFF or else you WILL have estrogen rebound. Which is basicaly what PCT attempts to prevent.

  9. Quote Originally Posted by BigBlackGuy View Post
    Letrozole is only going to confound things in your body. It will end up crushing your libido (as you've noted) because it will crush your estrogen. Now, when you stop taking letro you NEED to TAPER OFF or else you WILL have estrogen rebound. Which is basicaly what PCT attempts to prevent.
    This is why this board needs to stop proclaiming letro as a damn cure all.
    Just inject.
    Facebook:
    www.facebook.com/heretostudy

  10. Quote Originally Posted by HereToStudy View Post
    This is why this board needs to stop proclaiming letro as a damn cure all.
    Nah, lowering IGF-1 is a good thing. Not to mention turning joints brittle, BLASTING lipid profiles and sinking one's libido... sounds like a win-win-win to ME!

  11. Quote Originally Posted by BigBlackGuy View Post
    Nah, lowering IGF-1 is a good thing. Not to mention turning joints brittle, BLASTING lipid profiles and sinking one's libido... sounds like a win-win-win to ME!
    But at least you won't have bitch tits. Damn I wish I wasn't on tapatalk or I would add a picture of Robert paulson.

    Disclaimer: this post includes sarcasm.
    Just inject.
    Facebook:
    www.facebook.com/heretostudy
  

  
 

Similar Forum Threads

  1. Still shut down!?
    By dobermann in forum Post Cycle Therapy
    Replies: 2
    Last Post: 02-22-2008, 11:33 AM
  2. How do you know if ur shut down.
    By Slick2oo4 in forum Anabolics
    Replies: 5
    Last Post: 09-14-2004, 05:55 AM
  3. still shut down after pct
    By hogiejoe in forum Anabolics
    Replies: 24
    Last Post: 09-04-2004, 01:57 AM
  4. still shut down after pct
    By PPen131 in forum Anabolics
    Replies: 13
    Last Post: 05-30-2004, 07:01 PM
Log in
Log in